# SDR CALA2024013100268

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A61101
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-52-3-0727) L-1 DOOR, DOORFRAME GOUGED AT THE UPPER HINGE C UTOUT.  TRANSCRIBED FROM HAECO GSO NRC# 9286609. REMOVED GOUGED FWD FRAME IAW B737-700 SRM 51-40-02. LOCATED, DRI CMM 52-16-12.  HAECO GSO MECH V896596 INSP QC002 LLED AND INSTALLED NEW 141A6110U1 FRAME IAW BAC DWG 141A6101 REV D, 141A6185 REV F, 141A6260 REV C AND B737-700 SRM 51-40-02 AND BACR16F REV A. INSTALLED NEW NAME PLATE AND MARKER IAW B737-700
